# SDR USAA2012062500031

- Difficulty date: June 3, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,679 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Part number: D5461010500000
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON NR 1 ENGINE PYLON OUTBOARD FAN COWL AT NR 1 HINGE AT PYLON NACELLE STA 409.  REPLACED NR 1 ENGINE PYLON OUTBOARD FAN COWL AT NR 1 HINGE IAW A319 SRM 51-42-11.
